# SDR ASAA2016112418833

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 53,115 hours, 23,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD (LEFT SIDE) FELL OFF. GROUNDED, YES. RE-INSTALLED LEFT SIDE EMERGENCY EXIT SIGN LENS COVER REFERENCE AMM TASK 33-51-01-960-801.
